assalam o alikum as I loss 30 kg since from 1 n half year..I feel weakness n lethargy after b during workout plz suggest me some good supplement or multivitamin which doesnt cause n swelling or gain in weight
PHD in Human Nutrition | Islamabad
Remember, there is no supplement that can provide you energy to stay active. You do not need any supplement or medicine. You just need to include certain foods in your routine that should provide you enough energy and required vitamin and minerals etc that shall not increase your weight and keep you active. We can prepare a diet plan for you which will help you maintain a normal energy level. A diet plan is a document that suggests you food, its timing, quantity, preparation and some exercises. A diet plan is prepared after detailed interview regarding eating habits, food likes and dislikes and daily physical activity level. For further details, you can call our nutritionist on 042-32591427, 042-32591427, , 042-32591427, or 042-32591427, . You can also visit our website www.diet-planners.com and www.facebook.com/dietplannerpk
2 years ago
did u provide diet plan after an.appointment?
PHD in Human Nutrition | Islamabad | Book Appointment
If you want to visit the clinic or get an online diet plan, You need to book your appointment on 042-32591427, , 042-32591427, or 042-32591427,
M.phil (Food and Nutrition), Postgraduate Diploma (Dietetics) & Diploma (Health Psychology), M.Sc. (Food & Nutrition) | Lahore
Multivitamins dont cause weight gain. This is a misconception. What is your age and also mention if you have any other problem.
no I havent any prblm age is 23..2 years before weight was 104 n now is 76 I feel lazy all the time dont knwo why thats y I m saying abt supplement to get active
MS (Nutritionist) | Islamabad
Aoa please contact me 042-32591427,
Many thanks & please excuse typos/ brevity
Your personal information will not be shared ever!.
Don't like going to a Hospital?